MAUDE Adverse Event Report: VYAIRE MEDICAL. CIRCUIT 3100A 38IN F&P 850 4/CS; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL. CIRCUIT 3100A 38IN F&P 850 4/CS; VENTILATOR, HIGH FREQUENCY
Model Number CIRCUIT 3100A 38IN F&P 850 4/CS
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not available for return, as it was discarded.However, the customer sent the photograph of the portion of circuit that required to be taped to ensure it was tight.No root cause has been determined at this time, since investigation is still ongoing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the circuit 3100a is too loose.As an intervention, they tape the up the loose part.At this time, there is no information regarding patient harm.
 
Additional Manufacturer Narrative
Device evaluation: d4, g4, g7, h2, h4, h6 and h10.Investigation results: the device history record (dhr) review and confirmation of photos show no deviations to manufacturer specification.Internal process was reviewed and found no issues that could be linked with this failure.

Brand Name
CIRCUIT 3100A 38IN F&P 850 4/CS
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL.
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9813167
Report Number8030673-2020-00089
Device Sequence Number10915154
Product Code LSZ
UDI-Device Identifier20846446003397
UDI-Public(01)20846446003397(10)00004111999
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIRCUIT 3100A 38IN F&P 850 4/CS
Device Catalogue Number773996
Device Lot Number0004111999
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;